# SDR QXEA2010071200399

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT SIDE SEAT TRACK HAS AREAS OF CORROSION BETWEEN FS708 AND FS761.  BLENDED CORROSION ON RT SIDE SEAT TRACK.  ORIGINAL THICKNESS .260, BLENDED .037, REMAINING MATERIAL .223, MAXIMUM ALLOWABLE .035.  FOUND BLENDED AREA TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED RT SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A03.  CUT NEW BULK SEAT TRACK TO LENGTH.  PREPARED FASTENER HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A03.
